# SDR CALA2024051601483

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 39,401 hours, 3,766 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENG FAIL L CAUTION THE LEFT ENGINE HAS FLAMED OUT AND RUN DOWN BELOW IDLE SPEED. FIM TASK REF : G73-90-F8-01A-421B-A CMC MSG#  7332901 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CLIMB  NARRATIVE:  ELECTRONIC ENGINE CONTROL CHAN-B (LEFT ENG) SDR FLAGGED.
